MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK HINGE 02.07.10.8652 TRIAL OFFSET 5MM; KNEE TRIAL OFFSET

MEDACTA INTERNATIONAL SA GMK HINGE 02.07.10.8652 TRIAL OFFSET 5MM; KNEE TRIAL OFFSET
Catalog Number 02.07.10.8652
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 14-may-2024 lot 2254377: (b)(4) items manufactured and released on 18-aug-2022.No anomalies found related to the problem.To date, 2 other similar events have been reported on the same lot during the period of review.Other device involved: gmk hinge 02.07.10.8652 trial offset 5mm lot 2259675: (b)(4) items manufactured and released on 05-apr-2023.No anomalies found related to the problem.To date, 4 other similar events have been reported on the same lot during the period of review.
 
Event or Problem Description
The anti-rotational insert of the trial offset broke and was stuck in the patient's tibia, was removed, used a back-up but the same issue happened.However, it was possible to temporarily repair the second offset and to complete the surgery successfully.
 
Additional Manufacturer Narrative
Visual inspection performed by medacta knee r&d project manager: the performed analysis confirmed that the antirotational insert of the trial offset has been disassembled from the main body during trial removal from the bone.During extraction of the system consisting of extension stem, trial offset and trial keel assembly from the bone, the elastic clipping of the threaded insert of the trial offset is unable to withstand the blows and disengages from the offset body itself.A new modification request has been opened and managed to improve the locking system between the two components of the trial offset.

Brand Name
GMK HINGE 02.07.10.8652 TRIAL OFFSET 5MM
Common Device Name
KNEE TRIAL OFFSET
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19403571
Report Number3005180920-2024-00388
Device Sequence Number6946215
Product Code LXH
UDI-Device Identifier07630345713155
UDI-Public07630345713155
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.07.10.8652
Device Lot Number2254377
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/28/2024
Supplement Report FDA Received Date06/27/2024
08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown